MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG OTSC SYSTEM SET

OVESCO ENDOSCOPY AG OTSC SYSTEM SET
Model Number 11/6A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pictures of the otsc system set in question taken by the importer (b)(4) do not show any deviation from specifications.Neither information on assembly nor precise information on the actual procedure and circumstances of the failure were provided by the user.Therefore, it cannot be conclusively assessed why the user was not able deploy the clip.A review of all device master records for this otsc system set's lot showed that they were manufactured according to specifications.
 
Event or Problem Description
(b)(6) from (b)(6) reports: "ovesco clamp would not deploy; tried twice; equipment malfunction.".

Brand Name
OTSC SYSTEM SET
Common Device Name
OTSC SYSTEM SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-strasse 9
tuebingen, 72076
GM  72076
MDR Report Key9859457
Report Number3006696607-2020-00001
Device Sequence Number2496905
Product Code PKL
UDI-Device Identifier04260206310075
UDI-Public4260206310075
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101428
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/31/2022
Device Model Number11/6A
Device Catalogue Number100.09
Device Lot Number819558
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2020
Initial Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight88